MathSciNet Relay Station
MathSciNet bibliographic data
MR2257732 (2007e:35279) 35R05 (35A15 35B40 45K05)
Chasseigne, Emmanuel; Chaves, Manuela; Rossi, Julio D. Asymptotic behavior for nonlocal diffusion equations. J. Math. Pures Appl. (9) 86 (2006), no. 3, 271–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement